Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have NHL, big mass on groin, put stents, have arthritis. Got a chantis. Is it okay?

Hi, My name is Robbie I have just found out that I have NHL. scared to death. I see a oncology Dr today I have a big mass on my groin area and also their I have atery blockage I was on the table and they were ging to put stents in but where it branches off blocked too. and arthritis cant walk far without stopping and getting blood flow back. short distance not bad.I have alot on my plate. would it be all right to use a wheel chair. and i got chantix today is that ok? thanks so much Robbie
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello I have gone through your query.
In my opinion, NHL are related with associating conditions like Rheumatoid arthritis. You should be getting treated for that.

Chantix may have hypersensitivity reaction like angio edema and skin reactions and myocardial infarction. Check for behavioral changes and stop if neuro psychiatric symptoms occur.

Hope this helped you.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor